# SDR SWAA2024111452351

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED IN FCB BS500H RBL26 WL156.<[01] REMOVED AND ANGLE AT FCB BS500H RBL26 WL156 IAW SRM 51-40-02 AND DWG 143A7505 ID:0152 REV: -;[02] VERIFIED STEP 4 COMPLETE; MEASUREMENT FIELD CARD COMPLETE.
